# SDR WX0A2014101772210

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 52,332 hours, 46,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STANDBY LIGHTS DO NOT ILLUMINATE WHEN EMER LIGHT SWITCH IS TURNED ON.  RELAMPED COCKPIT STANDBY LIGHTS.  R & R BATTERY IAW MM 33-53-00.  OPERATIONS CHECKED GOOD IAW SAME.
